MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Model Number TESTOSTERONE
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ft4 reagent lot number was 89174503 with an expiration date of 30-sep-2026.The ft3 reagent lot number was 84914201 with an expiration date of 30-apr-2026.The anti-tg reagent lot number was 84585101 with an expiration date of 31-jan-2026.The vitamin d total reagent lot number was 88165901 with an expiration date of 30-sep-2026.The shbg reagent lot number was 81508501 with an expiration date of 31-dec-2025.The testosterone reagent lot number was 83395801 with an expiration date of 31-mar-2026.The cortisol reagent lot number was 88552701 with an expiration date of 31-jul-2026.The prolactin reagent lot number was 82669801 with an expiration date of 31-mar-2026.The fsh reagent lot number was 85544702 with an expiration date of 31-aug-2026.The sample was requested for investigation.Investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient¿s sample tested with elecsys ft4 iv assay, elecsys ft3 iii assay, elecsys vitamin d total iii assay, elecsys shbg assay, elecsys testosterone ii assay, elecsys cortisol ii assay, elecsys prolactin ii assay, elecsys fsh assay, and elecsys anti-tg assay on a cobas e 801 analytical unit.This medwatch will apply to the testosterone ii assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the vitamin d total iii assay, to the medwatch with a1.Patient identifier (b)(6) for information related to the shbg assay, to the medwatch with a1.Patient identifier (b)(6) for information related to the ft4 iv assay, to the medwatch with a1.Patient identifier (b)(6) for information related to the ft3 iii assay, to the medwatch with a1.Patient identifier (b)(6) for information related to the cortisol ii assay, to the medwatch with a1.Patient identifier (b)(6) for information related to the prolactin ii assay, to the medwatch with a1.Patient identifier (b)(6) for information related to the fsh assay, and to the medwatch with a1.Patient identifier (b)(6) for information related to the anti-tg assay.Fsh: initial result: <1.00 u/l.Repeat result: 4.9 u/l.Prolactin: initial result: 2.3 g/l.Repeat result: 4.9 g/l.Cortisol: initial result: 29.3 g/dl.Repeat result: 14.9 g/dl.Testosterone: initial result: 1320 ng/dl.Repeat result: 361 ng/dl.Shbg: initial result: 13.6 nmol/l.Repeat result: 31.3 nmol/l.Vitamin d: initial result: 40.5 nmol/l.Repeat result: 6 g/l.Ft4: initial result: >100 pmol/l.Repeat result: 17.7 pmol/l.Ft3: initial result: 13.1 pmol/l.Repeat result: 5.61 pmol/l.Anti-tg: initial result: 2000 ku/l.Repeat result: <1.30 iu/ml.The sample was repeated on a siemens analyzer.
 
Additional Manufacturer Narrative
The sample was received for investigation.During the investigation, an interfering factor was detected in the sample.The product labeling states: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." a general product problem can be excluded.The investigation did not identify a product problem.The cause of the event was due to a known interference.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23866556
Report Number1823260-2025-05285
Device Sequence Number5319165
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberTESTOSTERONE
Device Catalogue Number08946370190
Device Lot Number83395801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown